# SDR CA130921001

- Difficulty date: September 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-500
- Engine: Pwc PW617FE
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Fluctuates
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) OIL PRESSURE FLUCTUATIONS WERE FOLLOWED BY LOW OIL PRESSURE LIGHT AFTER THROTTLE BACK OF THE ENGINE.  THE CREW ELECTED TO SHUTDOWN THE ENGINE.  AN UNEVENTFUL SINGLE-ENGINE LANDING WAS ACCOMPLISHED.
